# SDR JJBA20230320025

- Difficulty date: March 17, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 47,217 hours, 30,125 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 53198
- Condition: Inoperative
- Part time: 938 hours, 833 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOPERATIVE. DETERMINED FAULT TO BE BAD BATT 1 AND 4. REMOVED AND REPLACED BOTH BATTERIES. OPS CHECK SAT

BATTERY PACK #4 PN: ABS-2013-1A SN 61249 TSN 3920.06 CSN: 3300 TIME SINCE: 3198.54
